# SDR AALA2020050419007

- Difficulty date: April 30, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 59,604 hours, 26,785 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367325000000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - BULK CARGO COMPARTMENT FLOOR PANEL 161NF DELAMINATED.  REPLACED FLOOR PANEL 161NF PER A319 SRM 53-12-00-300-011, AND IRM 9701 REV. I.
